fuzzy bitopological spaces; pairwise fuzzy connectedness; $(i,j)$-fuzzy clopen
In this paper the concept of fuzzy connectedness between fuzzy sets is generalized to fuzzy bitopological spaces and some of its properties are studied.
 G. Balasubramanian: Fuzzy disconnectedness and its stronger forms
. Indian J. Pure Appl. Math. 24 (1993), no. 1, 27-30. MR 1203246
| Zbl 0785.54005
 U. V. Fetteh D. S. Bassan: Fuzzy connectedness and its stronger forms
. J. Math. Anal. Appl. III (1985), 449-464. MR 0813222
 A. Kandil: Biproximities and fuzzy topological spaces
. Simon Stevin 63 (1989), 45-46. MR 1021455
 S. N. Maheshwari S. S. Thakur, Rita Malviya: Conectedness between fuzzy sets
. J. Fuzzy Math. 1 (1993), no. 4, 757-759. MR 1249187
 M. N. Mukherjee: Pairwise set connected mappings in bitopological spaces
. Indian J. Pure Appl. Math 16 (1989), no. 9, 1106-1113. MR 0864150
 S. S. Thakur, Annamma Philip: Connectedness in fuzzy bitopological spaces. Epsilon J. Math. (Submitted).